# SDR R61A2018062500729

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 22,504 hours, 15,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17086139005
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE PAX CABIN FLOOR SIDE SKIRT ANGLE AT FRAME 89, LBL 36 HAD CORROSION.  MX REMOVED AND REPLACED PAX CABIN FLOOR SIDE SKIRT ANGLE IAW SRM 51-75-16, AND 51-27-02.
